# SDR DALA2014101605564

- Difficulty date: October 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Frame 67
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SECTION CONNECTOR LOCATED AT LEVEL OF FRAME 67 AND STR 27L. L=1", W=0.500", D= 0.010" APPROXIMATELY, SSI 534144.   REPLACED SECTION CONNECTING LOCATED AT LEVEL OF FRAME 67 AND STR 27L IAW SRM 51-72-11 AND DWG, D53480009.
